# SDR SWAA2022020931314

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; L/H STA.727D; STR 23L-25L; GILL LINER ATTACH BRACKET HAVE CORROSION AROUND THE FASTENER HOLES. / REMOVED CORROSION IN AFT CARGO COMPARTMENT AROUND FASTNERS HOLES AT STA 727D GILL LINER ATTACH BRACKET BETWEEN STR 23L AND 25L. VERIFIED MATERIAL LOSS. ORIG'.063. REMAINING .052. LOSS OF .011. THERE ARE NO SRM LIMITS IN THIS AREA. REPAIRED IAW AAR EA 180102IR AND SWA EA 1-753-32317 REV IR
